RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2013, Volume 175, Number 3, Pages 370–378 (Mi tmf8476)  

This article is cited in 2 scientific papers (total in 2 papers)

Calculation of correlation functions in totally asymmetric exactly solvable models on a ring

N. M. Bogolyubov

St. Petersburg Department of the Steklov Institute of Mathematics, RAS, St. Petersburg, Russia

Abstract: We consider exactly solvable totally asymmetric models of low-dimensional nonequilibrium statistical physics on a periodic chain, namely, the totally asymmetric simple exclusion process and the totally asymmetric simple zero-range process. We describe the method for calculating correlation functions for the models on a periodic lattice and represent scalar products of state vectors of the model as determinants.

Keywords: asymmetric process, integrable system, correlation function

DOI: https://doi.org/10.4213/tmf8476

Full text: PDF file (387 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2013, 175:3, 755–762

Bibliographic databases:


Citation: N. M. Bogolyubov, “Calculation of correlation functions in totally asymmetric exactly solvable models on a ring”, TMF, 175:3 (2013), 370–378; Theoret. and Math. Phys., 175:3 (2013), 755–762

Citation in format AMSBIB
\Bibitem{Bog13}
\by N.~M.~Bogolyubov
\paper Calculation of correlation functions in totally asymmetric exactly solvable models on a~ring
\jour TMF
\yr 2013
\vol 175
\issue 3
\pages 370--378
\mathnet{http://mi.mathnet.ru/tmf8476}
\crossref{https://doi.org/10.4213/tmf8476}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3172153}
\zmath{https://zbmath.org/?q=an:1286.82012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013TMP...175..755B}
\elib{http://elibrary.ru/item.asp?id=20732620}
\transl
\jour Theoret. and Math. Phys.
\yr 2013
\vol 175
\issue 3
\pages 755--762
\crossref{https://doi.org/10.1007/s11232-013-0061-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323071600005}
\elib{http://elibrary.ru/item.asp?id=20440316}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84879942486}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8476
  • https://doi.org/10.4213/tmf8476
  • http://mi.mathnet.ru/eng/tmf/v175/i3/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 224:2 (2017), 199–213  mathnet  crossref  mathscinet
    2. Nicolay M. Bogoliubov, Cyril Malyshev, “Zero Range Process and Multi-Dimensional Random Walks”, SIGMA, 13 (2017), 056, 14 pp.  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:330
    Full text:63
    References:53
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019